Gavin suffered really bad side effects from his IVIG infusion tonight

Gavin had a really rough evening.  We did his in the morning and he spent a bit of time sleeping it off when it was finished.  There weren’t any complications at the time but it seems he’s having them tonight. 

As he was getting ready for bed tonight, he started having really bad stomach cramps. The stomach cramps turned into even worse stomach, which turned into nausea. 

I needed to actually give him his Zofran, just so he could fall asleep. 

This is likely the result of the infusion but what’s weird is that took 8 hours for the to kick in. He went to bed, absolutely miserable but he eventually fell asleep.  There’s very little that can be done to help him until the meds kick in but thankfully, it was pretty quick.

Worst case scenario would be him actually vomiting and thankfully, at this point, he hasn’t.

image



Leave a Reply

Be the First to Comment!

Notify of
avatar
 
smilegrinwinkmrgreenneutraltwistedarrowshockunamusedcooleviloopsrazzrollcryeeklolmadsadexclamationquestionideahmmbegwhewchucklesillyenvyshutmouth
Photo and Image Files
 
 
 
Audio and Video Files
 
 
 
Other File Types
 
 
 
wpDiscuz